# SDR FDEA201601240289

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 65,259 hours, 16,662 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 359101000
- Part serial: 323
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON CAPTAINS' OUTER FRONT WINDSHIELD.  WINDOW  HEAT WAS ON, BUT TURNED OFF ONCE CRACK DEVELOPED.  R & R CAPTAINS WINDSHIELD.  R & R LT WINDOW TEMP CONTROLLER -19DG.  R & R LT WINDOW HEATING PROTECTION UNIT -87DG.
